On pathwise analysis and existence of empirical distributions for G/G/1 queues
Fabrice M. Guillemin and
Ravi R. Mazumdar
Stochastic Processes and their Applications, 1997, vol. 67, issue 1, 55-67
Abstract:
In this paper we study the existence of empirical distributions of G/G/1 queues via a sample-path approach. We show the convergence along a given trajectory of empirical distributions of the workload process of a G/G/1 queue under the condition that the work brought into the system has strictly stationary increments and the time average of the queue load converges along the trajectory to a quantity [varrho]
Keywords: Workload; Benes; equation; Stationary; increments; Empirical; distributions; Ergodicity (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(97)00003-3
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:67:y:1997:i:1:p:55-67
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().